# SDR USAA2009072091887

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 65535954
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - SEAL RAMP IS CRACKED AT FORWARD SERVICE DOOR AT BS 312 ABOVE S10R.  REPLACED SEAL RAMP AT FORWARD SERVICE DOOR AT BS 312 ABOVE S10R IAW B737 SRM 51-10-02.
